# SDR 08FDEA01222

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 39,640 hours, 27,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN BULK CARGO ON STRINGER 54 RT BETWEEN   FRAMES 65 TO 67 HAS 1 REPAIR SECTION MEASURING 40" LONG AND 1 REPAIR SPLICE MEASURING 8 INCHES LONG.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED 1 CORRECT REPAIR SPLICE IAW A310-200 SRM 53-10-14 FIG 201.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
